# SDR ASOA2013051703570

- Difficulty date: May 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,551 hours, 6,853 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PANEL 172CR EMERGENCY LIGHTING WIRE CONNECTORS ARE BROKEN.  REPLACED LIGHT ASSY WITH NEW IAW AMM 33-51-15-400-801.
